- 01-2 L. Bertini, S. Brassesco, P. Butta', E. Presutti
- Stochastic phase field equations: existence and uniqueness
(222K, PostScript file)
Jan 4, 01
(auto. generated ps),
of related papers
Abstract. We consider a conservative system of stochastic PDE's, namely a one
dimensional phase field model perturbed by an additive space-time
white noise. We prove a global existence and uniqueness result in a
space of continuous functions on $R_+ \times R$. This result is
obtained by extending previous results of Doering [Comm. Math. Phys.
vol. 109 (1987), 537-561] on the stochastic Allen-Cahn equation to
the phase field model.